# SDR FDEA202201190096

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 77,432 hours, 28,857 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: MAF222
- Condition: Worn
- Location: Zone 200
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN DECK FLOOR PANEL #222 MAF STA 297 TO 440 FOUND WORN FABRICATED MENTIONED PANEL PER FEDEX SRZ 25-005 REF. ENGEENIRING DISPOSITION OF   RFTA NO: 02841-0205. MAJOR REPAIR
